# SDR ASAA2021071635425

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 39,051 hours, 11,305 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL RECEPTACLE IS LEAKING. GROUNDED - YES. DEFUELED #2 TANK TO 3200 LBS. REMOVED 5 MOUNTING SCREWS FROM RECEPTACLE. DRAINED REMAINING FUEL FROM MANIFOLD REF. B737-800 AMM 28-21-11.  REPLACED O-RING ON FUEL RECEPTACLE REF AMM 28-21-11. FUELER ADD 40 GAL OF FUEL NO LEAKS NOTED.
